# SDR SWAA2023031002040

- Difficulty date: February 7, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VAPOR BARRIER LOWER WEB STA. 663 IS CRACK AT LOWER O/B SECTION<[01] MEASUREMENTS;[02] CLEANED DAMAGE AREAS FOUND NO WATER; STOP DRILL CRACK ; PREPARED DAMAGE AREAS FOR REPAIR AS PER B737 SRM 51-70-04-2R-10;[03] VERIFIED STEPS 1 AND 2;[04] OK TO INSTALL REPAIR;[05] REPAIRED DAMAGE AREAS AS MARKED ON R/H VAPOR BARRIER AT STA. 663 WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R 10. MATERIALS USED PO#1690463 AND PO#1800112;[06] PERFORMED TAP TEST ON REPAIRED AREAS OF R/H VAPOR BARRIER FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[07] VERIFIED STEPS 5 AND 6;[08] APPLIED PRIMER AND TEFLON PAINT ON RT VAPOR BARRIER LOWER WEB STA.663 REF B 737 AMM 51-21-72-370-804 AND 51-21-81-370-801;[09] VERIFIED STEP 8
